# SDR 29GA2016032800004

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 32,322 hours, 36,223 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES INTERMITTENTLY USE FULL PEDAL TRAVEL WITHOUT BRAKING SUFFICENTLY.  BLEEDED ACFT BRAKE SYSTEM IAW AMM 32-42-00-02.  NO FAULT NOTED AFTER, OPS CHECK NORMAL.
